# SDR 3J7R2023050300001

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Filed by: DC Jet Services, repair station 3J7R729D
- Aircraft: N342QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800214
- Aircraft time: 13,976 hours, 9,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OWL10004
- Part serial: 115004791
- Condition: Dim
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT OVER RIGHT WING IS DIMMER THAN THE OTHER EMERGENCY LIGHTS
